# SDR 2016FA0000564

- Difficulty date: November 10, 2016
- Submitted: November 10, 2016
- Operation: General aviation
- Aircraft: N950U
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697130
- Aircraft time: 2,223 hours, 2,192 cycles
- Engine: Pwc PT6A42A
- Engine time: 2,223 hours, 2,192 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Condition: Leaking
- Location: Rgb
- Part time: 2,223 hours, 2,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT LOST OIL PRESSURE DURING CRUISE FLIGHT,  RESULTING IN AN ENGINE SHUTDOWN PRIOR TO LANDING AT CLOSEST AIRPORT. AIRCRAFT LANDED SAFELY WITH NO DAMAGE OR INJURIES. ENGINE WAS REMOVED FOR INSPECTION AND FOUND THE AFT REDUCTION GEARBOX HOUSING HAD SEVERE CORROSION LEAKING OIL.
